BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Persistence in seasonally forced epidemiological models

Participants in the publication
Carlota Rebelo (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Alessandro Margheri (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Nicolas Bacaer (Author)

Scope
International

Refereeing
Yes

Date of Publication
2012

Where published
JOURNAL OF MATHEMATICAL BIOLOGY

Publication Identifiers
ISSN - 0303-6812

Volume
64

Starting page
933
Last page
949

Document Identifiers
URL - http://link.springer.com/article/10.1007%2fs00285-011-0440-6


Export

APA
Carlota Rebelo, Alessandro Margheri, Nicolas Bacaer, (2012). Persistence in seasonally forced epidemiological models. JOURNAL OF MATHEMATICAL BIOLOGY, 64, 933-949. ISSN 0303-6812. eISSN . http://link.springer.com/article/10.1007%2fs00285-011-0440-6

IEEE
Carlota Rebelo, Alessandro Margheri, Nicolas Bacaer, "Persistence in seasonally forced epidemiological models" in JOURNAL OF MATHEMATICAL BIOLOGY, vol. 64, pp. 933-949, 2012.

BIBTEX
@article{22675, author = {Carlota Rebelo and Alessandro Margheri and Nicolas Bacaer}, title = {Persistence in seasonally forced epidemiological models}, journal = {JOURNAL OF MATHEMATICAL BIOLOGY}, year = 2012, pages = {933-949}, volume = 64 }